Differential and Integral Equations

On the optimal control problems of parabolic equations with an infinite number of variables and with equality constraints

Urszula Łędzewicz-Kowalewska

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 2 (1991), 369-381.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371569618

Mathematical Reviews number (MathSciNet)
MR1081188

Zentralblatt MATH identifier
0733.49022

Subjects
Primary: 35R15: Partial differential equations on infinite-dimensional (e.g. function) spaces (= PDE in infinitely many variables) [See also 46Gxx, 58D25]
Secondary: 35B37 49K20: Problems involving partial differential equations

Citation

Łędzewicz-Kowalewska, Urszula. On the optimal control problems of parabolic equations with an infinite number of variables and with equality constraints. Differential Integral Equations 4 (1991), no. 2, 369--381. https://projecteuclid.org/euclid.die/1371569618


Export citation